# SDR USAASB00359

- Difficulty date: December 26, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817381
- Condition: Malfunctioned
- Location: Rt Wing
- Part time: 46,616 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L, A

## Discrepancy

BOS - FLT 2610 - WHILE SELECTING FLAPS 5 ON APPROACH AT MHT, THE FLAPS JAMMED BETWEEN THE 2 AND 5 POSITION.  DUE TO THE SHORT RUNWAYS AT MHT, CREW DECIDED TO DIVERT TO BOS.  DURING FINAL APPROACH TO BOS, CREW DECLARED AN EMERGENCY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED A FAULTY RIGHT FLAP POSITION TRANSMITTER PER MM.  OPS CHECK GOOD.  STALL WARNING SYSTEM TESTS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
